# SDR DJFA2006211

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N782TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258282
- Aircraft time: 7,943 hours, 4,976 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Pinched
- Location: Nlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS EXTENDED FOR LANDING, DID NOT RECEIVE GEAR DOWN INDICATION.  NOSE ALTERNATE PIN INDICATED NOSE GEAR WAS DOWN AND ALTERNATE MAIN LANDING GEAR LIGHTS WERE ILLUMINATED.  WHILE FOLLOWING THE CHECKLIST, THE LANDING GEAR LIGHTS CIRCUIT BREAKER WAS FOUND TO BE TRIPPED.  AFTER ATTEMPTING A CIRCUIT BREAKER RESET, THE CIRCUIT BREAKER POPPED.  FIVE LOW APPROACHES WERE MADE PAST THE KSBN TOWER.  THE TOWER VERIFIED THAT THE LANDING GEAR WAS DOWN AND THE AIRCRAFT WAS LANDED WITHOUT INCIDENT.  CFR RESPONSE WAS GIVEN DURING THE LANDING.  MAINTENANCE REPAIRED AND RE-ROUTED A WIRE THAT WAS PINCHED IN THE NOSE LANDING GEAR WHEEL WELL.  SYSTEM OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
